# SDR CA190605010

- Difficulty date: June 5, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 25,724 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Linkage
- Part number: 46840
- Condition: Broken
- Location: Rt Mlg Door
- Part time: 26,484 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER TAKE OFF, RH UNDERCARRIAGE DOOR WARNING LIGHT REMAINED ON DURING FLIGHT. THIS WAS ALSO REPORTED EVENING PRIOR, MAINTENANCE ADJUSTED THE PROX SENSOR AS PER THE AMM INSTRUCTIONS VISUAL INSPECTION AFTER EVENT FOUND THAT THE PROX SENSOR MOUNTING ARM WAS FRACTURED AND FURTHER CLOSER INSPECTION REVEALED THAT THE DOOR OVER CENTRE MECHANISM ARM IPC REF 32-12-06-01 ITEM 318 HAD COMPLETELY SHEERED IN HALF.  NO EVIDENCE OF DAMAGE TO THE SIDE OR FRONT FACE OF THE PROX SENSOR BUT THE BACK SHELL HAS BEEN DAMAGED BY THE DISPLACED TARGET BEHIND IT INSTEAD OF IN-FRONT. IT APPEARS THAT THE ARM SHEERED FIRST CAUSING DAMAGE TO THE PROX SENSOR. IN WORK TO REMOVE DAMAGED COMPONENTS AND INSPECT STRUCTURE (TC# 20190605010)
